# SDR SWAA2024010213192

- Difficulty date: October 21, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 64,738 hours, 38,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 BTW STR25R AND STR26R AFT CARGO COMPARTMENT 2023-652087<[01] REPLACED FRAME LOC. ON BS 907 BTW STR25R AND STR25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A1007 SHEET 55 REV.-; 147A1007 SHEET 42 REV.D; 147A7500 SHEET 19 REV.-; 147A0002 SHEET 85 REV.-; 147A7500 SHEET 1 REV.B. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED FRAME LOC. ON BS 907 BTW STR24R AND STR24L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 147A1007 SHEET 55 REV.-; 147A1007 SHEET 42 REV.D; 147A7500 SHEET 19 REV.-; 147A0002 SHEET 85 REV.-; 147A7500 SHEET 1 REV.B. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED STEP 2 COMPLETED RII
